# SDR UG8A2007GM002

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Gulstm GIV
- Aircraft serial: 4019
- Aircraft time: 723 hours, 462 cycles
- Engine: Rroyce TAY6118
- Engine time: 718 hours, 457 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 718 hours, 457 cycles
- Component: Compressor, Rroyce, 6118C
- Component part number: TAY6118C
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VOLUNTARY COMPLIANCE WITH MFG SB 72-1706 (BORESCOPE INSPECTION OF HP COMPRESSOR 7TH STAGE STATOR VANE) A CRACKED STATOR VANE WAS DISCOVERED.
